Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pain in the thighs, arms and wrists, abdominal pain and heart burn. Could it be due to the use of cholesterol medication?

About 5 mos ago my thighs, chins and lower arms and wrists began to ache & throb. I first thought it was due to cholesterol meds I started taking since a friend said that it was a common sympton. I had taken other brands without that issue, but stopped taking them but it didn t seem to help. I ve also had upper abdominal pain , heartburn , and occasional diarrehea occasionally the last 2 months. Can these be related? I ve never had this kind of pain in my legs and arms, only an occasional sciatica flair-up. Could this be serious?
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor